# SDR ASOA03049

- Difficulty date: February 8, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG A GROUND INSPECTION IN DFW, THE FORWARD PASSENGER DOOR EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PASSENGER DOOR EXTERNAL EMERGENCY LIGHT LAMP.  (M)
